# SDR UIEA201000153

- Difficulty date: January 18, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1918-1927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE 65B04483-13 STRINGER 51 LT AT BS 1918-1927.  PART 1 - INTERIM REPAIR DO NOT SCHEDULE; THIS EO DOCUMENTS AN INTERIM REPAIR ACCOMPLISHED DURING THE JANUARY 2010 C-CHECK AT 14,764 TFC AND 87,026 TFH.  INITIAL AND REPEAT INSP ACCOMPLISH PART 2 OF THIS EO PRIOR TO 20,764 TOTAL FLIGHT CYCLES. THEREAFTER, REPEAT PART 2 AT 3,000 CYCLE INTERVALS. THE CORROSION WAS BLENDED OUT IAW SRM 51-10-01 TO A MINIMUM REMAINING THICKNESS OF 0.068 INCH THICK. THE BLENDED AREA WAS THEN REINFORCED IAW NRC 195 AND SRM 53-10-03, FIGURE 9.
